# SDR AALA201506249001

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 48,795 hours, 18,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LENS COVER MISSING, FOUND ON PREFLIGHT.  REPLACED LENS COVER ROW 10 AS REQUIRED.  OK FOR SERVICE.
